advertisement
Question
Posted by: marlise | 2011/09/05

menstruation stopped

I have stopped using the pill about 2months ago since me &  my husband were seperated. About 2 weeks ago I started drinking the pill again since there is a posibility that we can reunite. I have not menstruated since I stopped drinking the pill, but neither did we have sex. What can be the reason that I have not mentruated for 2 months? I do not have any pains either.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take a month or two for your cycle to stabilise after stopping the Pill. Now that you have restarted, you should have a period when you get to the red section.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/12

It can take a month or two for your cycle to stabilise after stopping the Pill. Now that you have restarted, you should have a period when you get to the red section.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement